Jun 19, 2012
I ran out of my Metformin and have missed 5 doses. Is this going to cause a serious problem. I have been taking it since January 2012, 1000mg 2x daily.
| Response from Dr. Young
Hello and thanks for posting.
While missing your diabetes medicine (metformin) isn't ideal- it'll result in higher blood sugars for the 2 or 3 days; there's generally no long term issues. The bigger question is to understand why the doses were missed in the first place and try to prevent the missed doses from happening (if possible) in the future.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Common Is Lymphogranuloma Venereum?
- How Common Is Pneumocystis Carinii Pneumonia?
- Risk Of HIV Transmission From Sex With A Prostitute
- Bloody Urine After Sex With Hooker Condom Broke Worried I Have HIV
- Burning Penis After Deep Kissing Worried I Have HIV
- Dry Cough After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.